# SDR YENA201707160581

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 17,122 hours, 11,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO DOOR CUT OUT AFT FINGER DOUBLER BETWEEN FRAMES 26 AND 27 AND, RBL 11 - 15.  REMOVED AND REPLACED FINGER DOUBLER IAW SRM 51-41-02 AND 51-43-04.
